# SDR IPXA2021051469398

- Difficulty date: May 14, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 80,386 hours, 14,525 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Inoperative
- Location: R1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AAFTER ENGINE SHUT DOWN THE "R1" DOOR WOULD NOT OPEN VIA THE INSIDE ELECTRICAL SWITCH -CYCLED R1 DOOR POWER C/B DOOR OPERATES NORMALLY IAW AMM CH 52 10 01
